Jump to content
CrazyBoards.org

counteract the anxiety and dumbness


Recommended Posts

Got a pdoc appt this week and I'm going to ask for something to counteract the high anxiety levels I get with my (small) dose of WB (150mg/day).

It's in my nature to have anxiety anyway, and the WB seems to increase it.

I jump at things like the phone ringing next to me.

I'm jumpy when driving thinking cars aren't going to stop.

I find it hard to get to sleep.

I can feel my heart beating at rest.

I stress out a lot over even small things.

Im very forgetful.

I'm turning "dumb", like today somebody phoned me and asked "How are you" and I replied with "I'm home". How dumb is that?

I'm doubting my ability to start a new job because I can't even answer a simple question.

anyway, wondering if anyone else has high anxiety or dumbness on WB and specifically, have you been given something to counteract the anxiety. By the way I won't touch SSRI's so that isn't going to be a solution.

thanks in advance for any input.

Link to comment
Share on other sites

If you find it causing confusion, make double triple and quadruple sure that you're not having mild seizures. Most people find it mildly, stimulating like caffeine.

I doubt there is anything you could take to counter the "dumbness" because it's not supposed to do that in the first place. The most common thing to take with it to help with anxiety and insomnia type side side effects would be something like Remeron or an SSRI but if you're going to take those you might as well just switch.

Link to comment
Share on other sites

anyway, wondering if anyone else has high anxiety or dumbness on WB and specifically, have you been given something to counteract the anxiety. By the way I won't touch SSRI's so that isn't going to be a solution.

I've been on WB for about a year (on and off once b/c it stopped working) and it sounds to me like it just isn't the medication for you. Probably not what you want to hear, but is it really helping your mood enough to put up with all of the negative aspects? I would look into seeing what else is out there for anxiety/depression (there are things other than SSRIs, I'm not an SSRI fan myself) but I'm not familiar with the anxiety side of things. I might be off base here, but I know that sometimes mood stabilizers like lamactical are prescribed to those suffering from depression who didn't have so much luck with ADs. There are a few other ADs in the same class as WB though (effexor? cymbalta?) again, not an expert at all, I would do your research, BUT what I'm trying to say is that you do have other options and it sounds like you should talk to your pdoc about what else is out there besides WB.

Goodluck,

meg

ps- I did get some memory issues/'dumbness'/mixing up and forgetting words with WB but that was when I first switched to 450mg XL? am also dealing with ADD stuff too, and don't have anxiety, so IDK if this is worth mentioning but I thought I would. It did go away to some degree..but it took a few months and I still think that it sounds like WB just isn't a good fit for you

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...